# SDR IPXA2025101660290

- Difficulty date: September 21, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Frame
- Part number: UP5452411
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR-#1 PYLON-ZONE400:  NO.1 PYLON PANEL 413BL FWD SUPPORT FRAME CRACKED.    REMOVE SUPPORT FRAME PYLON N.1 PANEL 413BL -ZONE400 IAW A300-600 SRM 51-40-21. ++INSTALLED FRAME SUPPORT WITH THE SAME FASTENER  AT -#1 PYLON-ZONE400: NO.1 PYLON PANEL 413BL FWD IAW A300-600 SRM 51-40-21.
